# SDR CALA2013112193160

- Difficulty date: November 20, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 65,495 hours, 23,127 cycles
- Engine: Pwa PW2040
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Faulty
- Location: Nr 1 Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTS THAT DURING TEST FLT THE NR 1 SPOILER FLOATED APPROXIMATELY 6 INCHES WITH THE CTR HYD SYS DEPRESSURIZED.  NR 1 SPOILER ACT CHANGED IAW PTT 4952017, OPERATIONS CHECKED NORMAL IAW MM.
